Universidad Complutense de Madrid
E-Prints Complutense

Cohomologically rigid solvable Lie algebras with a nilradical of arbitrary characteristic sequence.

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Campoamor Stursberg, Otto Ruttwig (2016) Cohomologically rigid solvable Lie algebras with a nilradical of arbitrary characteristic sequence. Linear Algebra and its Applications, 488 (1). pp. 135-147. ISSN 0024-3795

[img] PDF
Restringido a Sólo personal autorizado del repositorio

327kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0024379515005686


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

It is shown that for a finite-dimensional solvable rigid Lie algebra r, its rank is upper bounded by the length of the characteristic sequence c(n) of its nilradical n. For any characteristic sequence c = (n(1),..., n(k,) 1), it is proved that there exists at least a solvable Lie algebra re the nilradical of which has this characteristic sequence and that satisfies the conditions H-p (r(c), r(c)) = 0 for p <= 3.


Tipo de documento:Artículo
Palabras clave:Lie algebra; Solvable; Rigidity; Rank; Cohomology; Characteristic sequence
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:34980
Depositado:18 Ene 2016 13:26
Última Modificación:12 Dic 2018 15:12

Descargas en el último año

Sólo personal del repositorio: página de control del artículo